# SDR CA980629011

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: C2CF1811A3
- Condition: Broken
- Location: Rudder Pedal
- Part time: 14,963 hours
- Component: C2CF1981AND
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED NO LEFT RUDDER CONTROL.  A BREAK WAS FOUND IN THE RUDDER PEDAL SUPPORT LEFT HAND.  SOME CORROSION WAS FOUND IN THE AREA OF THE BREAK.
